The spin refinded Kauffman bracket skein module of S1 x S2 and lens spaces.
Manuscripta mathematica, Tome 91 (1996) no. 3, pp. 495-510
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1996__91_3_156244,
author = {Gregor Masbaum},
title = {The spin refinded {Kauffman} bracket skein module of {S1} x {S2} and lens spaces.},
journal = {Manuscripta mathematica},
pages = {495--510},
year = {1996},
volume = {91},
number = {3},
zbl = {0870.57020},
url = {http://geodesic.mathdoc.fr/item/MM2_1996__91_3_156244/}
}
Gregor Masbaum. The spin refinded Kauffman bracket skein module of S1 x S2 and lens spaces.. Manuscripta mathematica, Tome 91 (1996) no. 3, pp. 495-510. http://geodesic.mathdoc.fr/item/MM2_1996__91_3_156244/